# SDR CALA2022041400981

- Difficulty date: April 14, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N61887
- Make and model: Boeing 737900
- Aircraft serial: 42192
- Aircraft time: 21,524 hours, 7,808 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Fseu
- Part number: 285A12002
- Condition: Failed
- Location: Na
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LEADING EDGE FLAPS TRANSIT LIGHT ILLUM AFTER FLAPS AT 15.   NO 1 LE FLAP LIGHT AMBER FLT CREW ALSO STATED THAT IN ADDITION TO A TRANSIT INDICATION LIGHT THERE WAS ALSO A SLIGHT ROLL THAT NEEDED TO BE CORRECTED WITH INPUT. AND JUST BEFORE LANDING THE TRANSIT LIGHT WENT FROM AMBER TO GREEN. SUSPECT POSSIBLE TRAVEL AND ACTUATION PROBLEMS. REPLACED SHIM FOR SENSOR S169 EXTEND TARGET GAP MEASURED .125, REMOVED AND REPLACED FSEU AND PERFORMED TESTS REF AMM REQUIREMENT IS .115-.135. REF AMM 27-88-11-400-802. 27-51-01-400-801. EXTEND SENSOR STILL READS MARGINAL ADD EMP:U138125 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1954516  SN OFF 5908 UNIT, FLAP & SL  OFF 29-2751-9-0049 5908 ON 29-2751-9-0049 0132 ADJUSTED TARGET GAP TO .115 AND GOT, GAP NEAR FOR F1. NO FAULTS ON FSEU AND OPS CHECKED GOOD. REF AMM 27-88-11
